Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Geometrical properties of equipotential surfaces


Author: Jean-Pierre Kahane
Journal: Proc. Amer. Math. Soc. 13 (1962), 617-618
MSC: Primary 31.22
DOI: https://doi.org/10.1090/S0002-9939-1962-0137842-2
MathSciNet review: 0137842
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 31.22

Retrieve articles in all journals with MSC: 31.22


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1962-0137842-2
Article copyright: © Copyright 1962 American Mathematical Society

American Mathematical Society